# SDR CA150824005

- Difficulty date: August 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,324 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW6
- Condition: Failed
- Location: Right Vacuum
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RIGHT VACUUM PUMP HAS FAILED 4 TIMES IN ONE YEAR WITH THE AIRCRAFT FLYING ONLY 148 HOURS. TWO DIFFERENT AMOS HAVE TROUBLE SHOT THE SYSTEM AND THE PUMPS CONTINUE TO FAIL ON THE ONE SIDE ONLY.
